# SDR DALA2018032101819

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS WEIGHT ON AFT/RT LAVATORY FIRE EXTINGUISHER CONTAINER. EXTINGUISHER ASSY WAS REMOVED AND A SERVICEABLE EXTINGUISHER ASSY WAS INSTALLED PER AMM 26-25-01.
